# SDR AWXA200601103

- Difficulty date: June 27, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69353654
- Condition: Cracked
- Location: Bs 500-520
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR WEB ANGLE CRACKED AT BS 500D - 520.  REMOVED AND REPLACED SHEAR WEB ANGLE AT 500D -520 BLO.O JAY B737-300 SRM 51 - 40 - 02 - 06 FIG 8 AND 12.
